# SDR ASAA2013111796444

- Difficulty date: November 17, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 23,581 hours, 7,386 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 141A60752
- Condition: Out Of Rig
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  ON EVALUATION FOUND THE L1 DOOR AFT UPPER ROLLER NOT ENGAGING.  R & R L1 DOOR GUIDE ARM IAW MM 52-11-21.  RIG AND OPS TEST GOOD.
